# SDR MASA200400490

- Difficulty date: September 1, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 20,936 hours, 18,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 6203 PHX-FLG, ON F/A'S PANEL EMERGENCY GREEN LIGHT WILL NOT ILLUMINATE.  PHX LINE MX RELAMPED AND OPS CHECKED GOOD.
